# SDR SWAA2022052397179

- Difficulty date: April 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BRACKET LOCATED ON BS 312 AT LEVEL FLOOR STRUCTURE LBL 64 WL 208.1 FWD GALLEY AREA 2022-211503 / [01] REPLACED SUPPORT BRACKET LOCATED ON BS 312 AT LEVEL FLOOR STRUCTURE LBL 64 WL 208.1 FWD GALLEY AREA I.A.W SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] CORRECTED STEP 1:  REPLACED SUPPORT BRACKET LOCATED ON BS 312 AT LEVEL FLOOR STRUCTURE LBL 64 WL 208.1 FWD GALLEY AREA I.A.W SRM 51-40-02 AND SRM 51-10-02 ITEM 9; SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT BRACKET LOCATED ON BS 312 AT LEVEL FLOOR STRUCTURE LBL 64 WL 208.1 FWD GALLEY AREA I.A.W SRM 51-40-02 AND SRM 51-10-02 ITEM 9;RII SEE INDIVIDUAL SIGN OFF BELOW
